Effective vanishing theorems for ample and globally generated vector bundles

Kefeng Liu UCLA 杨晓奎 Morningsider center of Mathematics, AMSS, CAS

mathscidoc:1610.01002

Comm. Anal. Geom., 23, (4), 797-818, 2015
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-10-03 23:01:22 uploaded by xiaokuiyang ] [ 708 downloads ] [ 0 comments ]
@inproceedings{kefeng2015effective,
  title={Effective vanishing theorems for ample and globally generated vector bundles},
  author={Kefeng Liu, and 杨晓奎},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161003230122294371068},
  booktitle={Comm. Anal. Geom.},
  volume={23},
  number={4},
  pages={797-818},
  year={2015},
}
Kefeng Liu, and 杨晓奎. Effective vanishing theorems for ample and globally generated vector bundles. 2015. Vol. 23. In Comm. Anal. Geom.. pp.797-818. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161003230122294371068.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved